# SDR SWIA202156896

- Difficulty date: February 13, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH INBOARD FLAP INBOARD HINGE ARM GOUGED AT ATTACH LUG COMMON TO HINGE BOX.   (C-CHECK) RO 3/10/2021    BLENDED GOUGE ON R/H I/B FLAP I/B HINGE ARM ATTACH LUG COMMON TO HINGE BOX REF CRJ 200 SRM 51-12-00. PART IS WITHIN LIMTS PER MHI-RJ REO 601R-57-54-319, REV -A, DATE 2021-02-17. SEE CONTINUATION CARD FOR FUTHER DETAILS. COMPLIED WITH 51-900-1003-SKY.
